Duke Mathematical Journal

Central chains of ideals in an associative ring

S. A. Jennings

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 9, Number 2 (1942), 341-355.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077493228

Mathematical Reviews number (MathSciNet)
MR0006995

Zentralblatt MATH identifier
0060.07102

Digital Object Identifier
doi:10.1215/S0012-7094-42-00924-4

Subjects
Primary: 09.1X

Citation

Jennings, S. A. Central chains of ideals in an associative ring. Duke Mathematical Journal 9 (1942), no. 2, 341--355. doi:10.1215/S0012-7094-42-00924-4. http://projecteuclid.org/euclid.dmj/1077493228.


Export citation